MAUDE Adverse Event Report: C.R. BARD, INC. BARD® NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

C.R. BARD, INC. BARD® NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 0046163
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This og [orogastric] tube was stocked as a product replacement for a product that has external measurement markings, this product does not.The og tube was placed on [redacted date] and presumably migrated potentially contributing to or causing gastric perforation requiring emergency abdominal surgery.

Brand Name
BARD® NASOGASTRIC SUMP TUBE WITH PREVENT® ANTI-REFLUX FILTER
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
C.R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key23605143
Report Number23605143
Device Sequence Number21311802
Product Code FEG
UDI-Device Identifier00801741052330
UDI-Public(01)00801741052330
Combination Product (Y/N)N
Initial Reporter StateOR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2025
Report Date (Section F) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number0046163
Device Catalogue Number0046163
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale
Patient Weight71 KG
Date Report Sent to FDA11/04/2025